Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 86, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2012, 4:30 PM EDT for Bradford County, Susquehanna County, Wayne County, Pennsylvania. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 4:30 PM EDT (20:30 UTC)
- Expired
- Jul 26, 2012, 5:30 PM EDT
- In force
- 60 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Bradford County, PA, Susquehanna County, PA, Wayne County, PA
The radar
The Binghamton radar (KBGM), 55 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 4:45 PM EDT | TSTM WND DMG | Montrose, PA | ROOF BLOWN OFF A HOUSE. BUILDING UNDER CONSTRUCTION BLOWN DOWN. |
| Jul 26, 4:48 PM EDT | TSTM WND DMG | Dimock, PA | MULTIPLE TREES...LARGE GROUPS OF TREES DOWN... TREES DOWN ON HOMES AND BARNS. ALSO TOPS OF TREES OFF. |
| Jul 26, 4:50 PM EDT | TSTM WND DMG | New Milford, PA | MANY LARGE TREES DOWN |
| Jul 26, 4:54 PM EDT | HAIL 1 | Montrose, PA | |
| Jul 26, 5:00 PM EDT | TORNADO | 1 Se South Montrose, PA | PATH OF TREES AND STRUCTURAL DAMAGE APPROXIMATELY 0.8 MILES LONG AND 50-150 YARDS WIDE OCCURRED FROM JOHNSON POND ROAD TO MESHOHPPEN CREEK ROAD. ESTIMATED MAX WIND SPEED 90 MPH. RATED EF1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 2:10 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 991 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
975
WUUS51 KBGM 262030
SVRBGM
PAC015-115-127-262130-
/O.NEW.KBGM.SV.W.0086.120726T2030Z-120726T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
430 PM EDT THU JUL 26 2012
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
NORTHWESTERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 530 PM EDT.
* AT 428 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
LE RAYSVILLE...AND MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FRIENDSVILLE BY 436 PM EDT...
MONTROSE BY 448 PM EDT...
NEW MILFORD BY 458 PM EDT...
SUSQUEHANNA AND LANESBORO BY 506 PM EDT...
THOMPSON BY 510 PM EDT...
STARRUCA BY 514 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4162 7524 4174 7633 4200 7633 4200 7535
4198 7534 4194 7528 4186 7526 4186 7523
TIME...MOT...LOC 2030Z 270DEG 43KT 4188 7616
$$
CMG2 follow-up statements
590
WWUS51 KBGM 262112
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
512 PM EDT THU JUL 26 2012
PAC015-262122-
/O.CAN.KBGM.SV.W.0086.000000T0000Z-120726T2130Z/
BRADFORD PA-
512 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BRADFORD COUNTY
IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4162 7524 4175 7599 4200 7592 4199 7536
4195 7531 4194 7528 4186 7526 4186 7523
TIME...MOT...LOC 2112Z 271DEG 45KT 4187 7545
$$
PAC115-127-262130-
/O.CON.KBGM.SV.W.0086.000000T0000Z-120726T2130Z/
SUSQUEHANNA PA-WAYNE PA-
512 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN WAYNE AND SUSQUEHANNA COUNTIES...
AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR THOMPSON...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PRESTON PARK...LAKE COMO AND STARLIGHT BY 520 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA. REMEMBER SEVERE
THUNDERSTORMS CAN AND DO OCCASIONALLY PRODUCE TORNADOES WITH LITTLE
NOTICE.
&&
LAT...LON 4162 7524 4175 7599 4200 7592 4199 7536
4195 7531 4194 7528 4186 7526 4186 7523
TIME...MOT...LOC 2112Z 271DEG 45KT 4187 7545
$$
DJN144
WWUS51 KBGM 262127
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
527 PM EDT THU JUL 26 2012
PAC115-262137-
/O.CAN.KBGM.SV.W.0086.000000T0000Z-120726T2130Z/
SUSQUEHANNA PA-
527 PM EDT THU JUL 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR SUSQUEHANNA COUNTY IS
CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4162 7524 4166 7546 4190 7548 4199 7548
4199 7536 4193 7529 4186 7526 4186 7523
TIME...MOT...LOC 2127Z 271DEG 45KT 4186 7520
$$
PAC127-262130-
/O.CON.KBGM.SV.W.0086.000000T0000Z-120726T2130Z/
WAYNE PA-
527 PM EDT THU JUL 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN WAYNE COUNTY...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR LAKE COMO...MOVING EAST AT 50 MPH.
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT THURSDAY EVENING
FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4162 7524 4166 7546 4190 7548 4199 7548
4199 7536 4193 7529 4186 7526 4186 7523
TIME...MOT...LOC 2127Z 271DEG 45KT 4186 7520
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:22 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Jul 26, 2:22 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 222 PM EDT THU JUL 26 2012 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL RACE ACROSS THE REGION THIS AFTERNOON AND THIS EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL, DAMAGING WINDS BEING THE MAIN THREAT, ALONG WITH ISOLATED TORNADOES. UNSETTLED WEATHER WILL CONTINUE INTO THE EARLY PART OF THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... SHORT DISCUSSION TODAY DUE TO IMPENDING SVR WX... 2 PM UPDATE...SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA TO THE SOUTHEAST AFTER MIDNIGHT TONIGHT. A COLD FRONT WILL PASS THROUGH BY DAYBREAK FRIDAY WITH OVRNGT MINS IN THE U60S/LWR 70S. LINGERING MOISTURE ALONG WITH EXTENSIVE CLD CVR AND RAIN WL LKLY RESULT IN PATCHY VSBY REDUCTIONS DUE TO FOG OVRNGT. && .SHORT TERM /FRIDAY THROUGH SUNDAY/... UNSETTLED WX CONDITIONS EXPECTED TO CONTINUE RIGHT THROUGH EARLY PORTIONS OF THE WEEKEND AS BROAD CYCLONIC FLOW PERSISTS OVER THE NORTHEASTERN US. THE NEXT IN A SERIES OF UPPER SHORTWAVES WILL DIVE SOUTHEAST TOWARDS OUR REGION BY EARLY FRI...WHICH WILL INTERACT WITH ANOTHER SOUTHWARD MOVING COLD FRONT. AS THIS OCCURS...EXPECT THE RENEWED DEVELOPMENT OF SHWRS/STORMS BY LATE MORNING/AFTERNOON ACROSS PORTIONS OF THE AREA AS FRONTAL CONVERGENCE INTERACTS WITH INCREASING FORCING FROM ALOFT. WITH RESPECT TO SEVERE POTENTIAL...MUCH LOWER INSTABILITY WILL EXIST AS TODAY/S MOISTURE WILL BE SCOURED OUT WITH THIS AFTERNOON/S THUNDERSTORM ACTIVITY. THAT SAID...DESPITE MODERATELY STRONG WIND FIELDS ALOFT (0-6 KM BULK SHEAR VECTORS ON THE ORDER OF 40 KTS)...SEVERE THREAT APPEARS MARGINAL BASED ON VERY LIMITED INSTABILITY. BY SATURDAY...YET ANOTHER SHORTWAVE DIVING INTO THE CENTRAL APPALACHIANS WILL INTERACT WITH THE LINGERING FRONTAL BOUNDARY ONCE AGAIN TO PRODUCE CONTINUED CHANCES FOR SHWRS/STORMS. UPPER WIND FIELDS APPEAR MUCH WEAKER BY SATURDAY AS MAIN MID-LEVEL JET CORE DIVES WELL SOUTH OF OUR REGION...THIS ORGANIZED SEVERE DOES NOT APPEAR TO BE IN THE OFFERING. AREAL COVERAGE AS SUGGESTED BY VARIOUS FCST MODELS TO INCLUDE THE WRF AND GFS SUPPORT MAINTAINING CHC MENTION FOR POPS ACROSS MUCH OF THE CWA THROUGH THE DAY. FINALLY BY SATURDAY NIGHT/EARLY SUNDAY...HIGH PRESSURE ACROSS THE NORTH-CENTRAL GREAT LAKES WILL FINALLY BEGIN MOVING TOWARDS THE AREA WHICH SHOULD LEAD TO A DECREASE IN SHWR/STORM ACTIVITY. DESPITE THE PASSAGE OF A COLD FRONT ON FRIDAY...TEMPERATURES WILL REMAIN NEAR SEASONABLE VALUES THROUGH THE PERIOD. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... UPDATE AS OF 1 PM...IN THE INTEREST OF TIME WITH POTENTIAL SEVERE WX LOOMING TODAY...ONLY SUBTLE CHANGES WERE MADE TO THE LONG TERM FORECAST TODAY WHICH WAS HEAVILY INFLUENCED BY HPC DAY 3-7 GUIDANCE. HIGH PRESSURE PARKED OVER THE REGION DURING THE LATTER HALF OF THE WEEKEND IS PROGGED TO GIVE WAY TO A BROAD UPPER LEVEL TROF AND DIFFUSE SURFACE LOW PRESSURE ACROSS CNY AND NEPA BY TUESDAY. NOT MUCH TO SINK OUR TEETH INTO AS FAR AS A BONAFIDE WEATHER MAKER...BUT DIURNAL INSTABILITY WITHIN THE CYCLONIC FLOW WILL WARRANT CHANCES FOR SCATTERED SHOWERS OR THUNDERSTORMS AT ANY TIME AFTER MONDAY. IF ORGANIZED LOW PRESSURE FORMS ALONG THE EASTERN SEABOARD...THEN A CHANCE FOR STEADIER RAIN IN SOME AREAS WILL INCREASE FOR THURSDAY. HOWEVER, MODELS ARE NOT IN GOOD CONSENSUS WITH THAT SOLUTION AT THIS TIME. TEMPERATURES LOOK TO BE SEASONABLE FOR LATE JULY AND EARLY AUGUST. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... 130 PM UPDATE... A COLD FRONT WILL APPROACH THE AREA WITH THUNDERSTORMS DEVELOPING BETWEEN 18Z AND 20Z. KELM AND KITH WILL SEE -TSRA START TO AFFECT THE TERMINALS AROUND 19Z AND REMAINING SITES WILL SEE -TSRA AFTER 20Z. SEVERE WEATHER WILL BE POSSIBLE FOR TERMINALS SOUTH OF THE SOUTHERN TIER OF NY INTO NEPA. HAVE INCLUDED TEMPO GROUPS FOR 15G40KTS OUT OF THE WEST-NORTHWEST DIRECTION AS ANY SEVERE STORM MOVES THROUGH THE TERMINALS. STORMS WILL EXIT THE TERMINALS BETWEEN 01Z-03Z WITH MVFR CONDITIONS SETTING IN BEHIND THE STORMS GIVEN MOISTURE PRESENT IN ITS WAKE...WITH RESTRICTIONS TO VSBYS AND CIGS. REDEVELOPMENT OF BKN CUMULUS LATE MORNING FRI WITH -SHRAS POSSIBLE AGAIN BUT TOO EARLY TO INCLUDE MENTION IN TAFS. OUTLOOK... FRI NGT-SAT...RESTRICTIONS PSBL IN SHRA/TSRA. SAT NGT - TUE...MAINLY VFR UNDER BUILDING HIPRES. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...PVN NEAR TERM...PVN SHORT TERM...CMG LONG TERM...JAB AVIATION...PVN
Hazardous weather outlook, Jul 26, 2:25 PM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 225 PM EDT THU JUL 26 2012 NYZ009-015>018-022>025-036-037-044>046-055-271830- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA- 225 PM EDT THU JUL 26 2012 ...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. NYZ056-057-062-PAZ038>040-043-044-047-048-072-271830- BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING- LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 225 PM EDT THU JUL 26 2012 ...TORNADO WATCH 525 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jul 26, 3:39 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
339 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG WOODHULL 42.08N 77.42W
07/26/2012 STEUBEN NY 911 CENTER
POWERLINES DOWN IN WOODHULL BLOCKING BOTH LANES OF
TRAFFIC.
&&
RAMLocal storm report, Jul 26, 3:45 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG ADDISON 42.11N 77.23W
07/26/2012 STEUBEN NY 911 CENTER
TREE DOWN BLOCKING ROAD
&&
RAMLocal storm report, Jul 26, 4:08 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
408 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG ERWINS 42.12N 77.15W
07/26/2012 STEUBEN NY EMERGENCY MNGR
NUMEROUS TREES DOWN
&&
RAMLocal storm report, Jul 26, 4:11 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
411 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TORNADO ELMIRA 42.09N 76.81W
07/26/2012 CHEMUNG NY EMERGENCY MNGR
NUMEROUS TREES DOWN... NUMEROUS ROOFS OFF BUILDINGS...
PEOPLE TRAPPED IN VEHICLES
&&
RAMLocal storm report, Jul 26, 4:20 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
420 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 1 NW ELMIRA 42.10N 76.82W
07/26/2012 CHEMUNG NY TRAINED SPOTTER
TREES AND POWER LINES DOWN. ALSO SMALL HAIL
&&
JMLLocal storm report, Jul 26, 4:21 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
421 PM EDT THU JUL 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG SAYRE 41.99N 76.52W
07/26/2012 BRADFORD PA EMERGENCY MNGR
TREES AND WIRES DOWN IN THE SAYRE AND ATHENS AREA OF
NORTHERN BRADFORD COUNTY
&&
RAMThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:35 PM EDT | Tornado Warning | BGM | Bradford | 40 min |
| Jul 26, 3:55 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 65 min |
| Jul 26, 4:00 PM EDT | Tornado Warning | BGM | Bradford | 45 min |
| Jul 26, 4:17 PM EDT | Tornado Warning | BGM | Bradford | 43 min |
| Jul 26, 4:49 PM EDT | Tornado Warning | BGM | Susquehanna, Wayne | 56 min |
| Jul 26, 4:53 PM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Susquehanna, Wayne, Wyoming | 67 min |
| Jul 26, 5:04 PM EDT | Tornado Warning | BGM | Susquehanna, Wayne | 56 min |
| Jul 26, 5:06 PM EDT | Tornado Warning | BGM | Luzerne | 54 min |
| Jul 26, 6:01 PM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.